MathSciNet Relay Station
MathSciNet bibliographic data
MR900038 58E10 (53C22 57T15)
McCleary, John; Ziller, Wolfgang On the free loop space of homogeneous spaces. Amer. J. Math. 109 (1987), no. 4, 765–781.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement